# SDR CALA2023110603299

- Difficulty date: June 19, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N37540
- Make and model: Boeing 737-9
- Aircraft serial: 64471
- Aircraft time: 2,554 hours, 837 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Electrical Box
- Part number: FA387101
- Part serial: J416274
- Condition: Smoke
- Location: Seat 3f
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL WITH SMOKE SEEN COMING FROM UNDER SEAT 3F LOCKING TO CONFIRM COMPLETION OF AMM 05-51-56 UNLOCKING FOR MX PERFORMED IFIM TASK 21-00-00-810-830. NO MAINTENANCE MESSAGES FOUND. RAN LRU FOR 10 MINUTES AND NO SMOKE DETECTED. REMOVED AND REPLACED HIGH POWER SEATBOX P/NRD-FA3871-01 S/N OFF/ ON J416274/J535249. BEFORE INSTALLING NEW SEATBOX INSPECTED ALL HARNESSES AND SURROUNDING SEATBOXES FOR DAMAGE. NO DAMAGE NOTED . FOUND SOURCE OF SMOKE TO BE COMING DIRECTLY FROM SEATBOX AT 3F AFTER INSTALLING NEW SEAT BOX AND APPLYING POWER, WAITED AND OBSERVED FOR 45 MIN TO SEE IF SMELL OR SMOKE WOULD RETURN. THERE WA S NO FURTHER SMOKE OR SMELL.
